West Iredell High School Bell Schedule 2019 - 2020 MONDAY, THURSDAY, & FRIDAY

1st Block	8:15am - 9:45am (90 min.)
2 nd Block	9:50am - 11:15am (85 min.)
Return to 1 st (Monday) 3 rd (Thursday)	
4 ^m (Friday)	11:20 – 11:25am
SWAG	11:25am - 12:20pm (55 min.)
	11:25am – 11:50am 11:50am – 12:20pm
3rd Block	12:25pm - 1:50pm (85 min.)
4 th Block	1:55pm - 3:25pm (90 min.)

5 Minutes added to 1st period for Morning Announcements, Pledge of Allegiance, and Moment of Silence

5 Minutes added to 4th period for Afternoon Announcements